Listen Live
HomeNewsCampbell RiverDrug poisoning advisory issued for Campbell River

Drug poisoning advisory issued for Campbell River

Island Health has issued a drug poisoning overdose advisory for Campbell River.

They say overdoses are increasing in the area and friends, family and community members using opioids and stimulants are facing greater risk from injection and inhalation.

If you are with someone who overdoses, they ask you to stay with them and call 911, give naloxone and one breath every five seconds.

They add for safer drug use, visit your local overdose prevention site at 1330 Dogwood St. from 9 a.m. to 7 p.m., get your drugs checked at the same location and carry naloxone.

- Advertisement -

If using alone they ask you to let someone know and get them to check on you, start low and go slow and know your tolerance.

They also recommend you use with a friend so someone can respond if needed.

- Advertisment -
- Advertisment -
- Advertisement -

Continue Reading

More